It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Stewart on October 24, 2000 at 09:01:57:

In Reply to: for ELAINE, STEWART, others who have had fusion posted by Jill D on October 24, 2000 at 08:32:47:

Hi,

I haven't heard that. But, if you are on pain killers you are getting ibuprofin and acetimen (spelling) anyway because they are mixed in with the meds. Only problems I have heard of is people taking over the counter pain killers with their perscribed narcotics doubling the amount of ibuprofin which can cause liver damage. Hope this helps and God Bless, Stewart


: Hi guys - were either/any of you either perscribed or warned to stay away from anti-inflammatory meds (like ibuprofin, aspirin, etc) after your fusion surgery? My family doc did say he thought they were OK, but I'm still leary because I do remember reading in a couple places that they interfere with the fusion process. Thanks
: Jill


Follow Ups

All times are GMT -7. The time now is 08:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!